Your Cart

Your cart is empty

Home  >  Volume 32 (Nov. 2015)

Some Integral Inequalities of Hardy-type Operators by Rauf Kamilu, Omolehin Joseph Olorunju and Sanusi Olatoye Akeem (pages 49-56)
Sale price: $5.00
Quantity:

Abstract

Hardy integral inequality has received attention of many researchers in recent time. The purpose of this paper is to obtain new integral inequalities of Hardy-type which complement some recent results. Furthermore, applications for measurable and convex functions are given. Improvements of some inequality are also obtained.

Keywords: Hard'y’s inequality, Measurable functions, Weight functions & Hardy- type Operators. 2010 Mathematics Subject Classification. 26Dxx, 11P55, 35A23, 47A63

Close
Loading...